Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 9370984, 10 pages
https://doi.org/10.1155/2017/9370984
Research Article

Multiplicative Noise Removal Based on the Linear Alternating Direction Method for a Hybrid Variational Model

1School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China
2School of Information Engineering, Shandong Youth University of Political Science, Jinan 250103, China
3Institute of Graphics and Image Processing, Xianyang Normal University, Xianyang 712000, China

Correspondence should be addressed to Jianlou Xu; moc.621@uolnaijux

Received 6 January 2017; Accepted 7 March 2017; Published 15 May 2017

Academic Editor: Pasquale Memmolo

Copyright © 2017 Yan Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Hao, Jianlou Xu, Fengyun Zhang, and Xiaobo Zhang, “Multiplicative Noise Removal Based on the Linear Alternating Direction Method for a Hybrid Variational Model,” Mathematical Problems in Engineering, vol. 2017, Article ID 9370984, 10 pages, 2017. https://doi.org/10.1155/2017/9370984.